Facebook Pixel
EmpowHER Guest

On the pill, tingling/sore breasts, could I be pregnant?

By Anonymous January 16, 2016 - 3:28pm
Rate This

I've been taking the combined contraceptive pill for the last 3 years, but this month for the first time my breasts have been unbearably sore and tingling. It's lasted about a week, and I've taken two pregnancy tests that day I'm negative (it could be too early though). My nipples are also a little darker I think. I've never missed a pill and I always take it around the same time each night (within an hour). Am I pregnant? Because I've Googled loads and those symptoms seem particularly indicative of pregnancy; but I've taken my pill correctly - I'm 100% sure of it!

Add a Comment1 Comments


Hello and welcome to EmpowHer,
Birth control pills prevent ovulation. If there is no egg to fertilize, pregnancy cannot occur. You need to be off the pill for at least 2 weeks before you can ovulate.
PMS symptoms such as sore breasts can occur while taking birth control due to hormonal changes throughout each month.
With that being said, if the soreness continues, you may want to get a mammogram.

January 17, 2016 - 12:09pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.